MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO EYE SURGERY STRETCHER; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO EYE SURGERY STRETCHER; STRETCHER, WHEELED
Catalog Number 1089000000
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.4 device(s) was/were functionally/visually inspected in the field.The device(s) was/were repaired and returned to use.Evaluation results findings (components/results).1 device: hydraulic system / mechanical problem identified.2 devices: hydraulic system / wear problem.1 device: hydraulic system / device migration.1 device was not evaluated and no cause was determined, as the customer did not make the device accessible for testing.Evaluation results findings (components/results) 1 device: appropriate term/code not available / no findings available.2 devices are pending evaluation.Evaluation results findings (components/results) 2 devices: insufficient information / results pending completion of investigation.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1-december 31, 2025.This report summarizes 7 malfunction event(s), where it was reported the device experienced drifting down slowly.No adverse consequence or clinically relevant delay in treatment was reported.
 
Additional Manufacturer Narrative
The number of events has been updated to include an event previously reported on mfr report # 0001831750-2026-99031 following the completion of an investigation.The device that was pending evaluation was not made available by the customer; the reported issue was not confirmed.Evaluation results findings (components/results).1 device: appropriate term/code not available/no findings available.2 devices are still pending evaluation.
 
Event or Problem Description
This report now summarizes 8 malfunction event(s), instead of 7.
 
Additional Manufacturer Narrative
1 device that was pending evaluation was evaluated in the field and the issue was confirmed.The device was repaired on site and returned to service.Evaluation results findings (components/results) 1 device: hydraulic system/mechanical problem identified 1 device that was pending evaluation was not made available by the customer; the reported issue was not confirmed.Evaluation results findings (components/results) 1 device: appropriate term/code not available/no findings available.
 
Event or Problem Description
No new information.

Brand Name
EYE SURGERY STRETCHER
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key24183143
Report Number0001831750-2026-99061
Device Sequence Number15830319
Product Code FPO
UDI-Device Identifier07613327278170
UDI-Public7613327278170
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized8
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number1089000000
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/01/2026
Supplement Date Received by Manufacturer01/01/2026
01/01/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date01/30/2026
04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown